# SDR SIMA20230201003

- Difficulty date: February 1, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 20,580 hours, 13,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17003263601
- Condition: Corroded
- Location: Rh Center Seat T
- Component: Track,Right-Flo
- Component part number: 17003263601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI-53-10-027 THE RH CENTER SEAT TRACK IS CORRODED BETWEEN FR 17 -18. (LEVEL 2 CORROSION)-C/A-REMOVED CORROSION ON RH CENTER SEAT TRACK BETWEEN FR 17 AND FR 18 FLANGE AREA VIA BLENDING IAW EMB-175 SRM 51-10-03. CUT OUT DAMAGED AREA AND ADJACENT CROWN TEETH ON RH CENTER SEAT TRACK BTW FR 17-18 IAW ERS# ERS-EJ-5300-4714R1. ACCEPTED AS IS.
